# SDR IPXA2019121650041

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36241
- Condition: Damaged
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFUSELAGE DAMAGE STA 660-STA 760 BETWEEN STR 10L-19LREPLACED SKIN PNL 143N3624-1 AND TEAR STRAPS 5EA PN 140N2311-15 STR 10L - 19L STA 660-780
